# SDR HALA2010091600444

- Difficulty date: September 16, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,928 hours, 17,623 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 478 S18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AT STA 478 STRINGER 18L. CORRODED ON UNDERSIDE BEYOND SRM LIMITES.  STRINGER REPAIRED IAW SRM 53-00-03, FIG. 201, REV. 84.
